# SDR FDEA2020071761550

- Difficulty date: July 16, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 30,279 hours, 17,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE RT CENTER FLAP AT RIB 12, APPROX 5.1 INCHES FWD OF REAR SPAR, ON UPPER SKIN.  ACCESSED AND REPAIRED THE DAMAGE IAW SRM 57-50-00, FIG 201.  INSTALLED A DOUBLER ON THE LOWER SKIN IAW SRM 57-50-00, FIG 205, AND SRM 51-40-21.   CATAGORY -A- MAJOR REPAIR.
